# SDR ABXA010106

- Difficulty date: March 24, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 52,269 hours, 57,223 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 100012703
- Part serial: 0583
- Condition: Faulty
- Location: Fire Detection
- Part time: 332 hours, 324 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A LOWER CARGO FIRE ANNUNCIATOR ILLUMINATED ON SHORT FINAL APPROACH.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED THE CARGO SMOKE DETECTION SYSTEM IAW DC-9 MEL.  ON 03/25/01, MAINTENANCE REPLACED THE SMOKE DETECTOR CENTRAL CONTROL UNIT AND REMOVED THE DEFERRAL.
